Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Positive differentials, theta functions
and Hardy ${H^2}$ kernels


Author: Akira Yamada
Journal: Proc. Amer. Math. Soc. 127 (1999), 1399-1408
MSC (1991): Primary 30C40; Secondary 14K25
DOI: https://doi.org/10.1090/S0002-9939-99-04711-5
Published electronically: January 29, 1999
MathSciNet review: 1476401
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $R$ be a planar regular region whose Schottky double ${\hat{R}}$ has genus $g$ and set ${\hat{T}_0}=\{z\in \mathbb C^g|\sqrt{-1}\,z\in \mathbb R^g \}$. For fixed $a\in R$ we determine the range of the function $F(e)=\theta(a-\bar{a}+e)/\theta(e)\ (e\in {\hat{T}_0})$ where $\theta(z)$ is the Riemann theta function on ${\hat{R}}$. Also we introduce two weighted Hardy spaces to study the problem when the matrix $(\frac{\partial^2\log F}{\partial z_i\partial z_j}(e))$ is positive definite. The proof relies on new theta identities using Fay's trisecants formula.


References [Enhancements On Off] (What's this?)

  • 1. J. D. Fay, Theta functions on Riemann surfaces, Lecture Notes in Mathematics 352, Springer-Verlag, 1973. MR 49:569
  • 2. D. A. Hejhal, Theta functions, kernel functions and Abelian integrals, Amer. Math. Soc. Memoir 129, 1972. MR 51:8403
  • 3. A. H. Read, A converse of Cauchy's theorem and applications to extremal problems, Acta Math. 160 (1959), 1-22. MR 20:4640
  • 4. S. Saitoh, Theory of reproducing kernels and its applications, Pitman Research Notes in Mathematics Series 189, Longman Scientific & Technical, 1988. MR 90f:46045
  • 5. H. Widom, Extremal polynomials associated with a system of curves in the complex plane, Adv. in Math. 2 (1969), 127-232. MR 39:418
  • 6. A. Yamada, Theta functions and domain functions, RIMS Kokyuroku 323 (1978), 84-101 (in Japanese).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30C40, 14K25

Retrieve articles in all journals with MSC (1991): 30C40, 14K25


Additional Information

Akira Yamada
Affiliation: Department of Mathematics and Informatics, Tokyo Gakugei University, Koganei, Tokyo 184, Japan
Email: yamada@u-gakugei.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-99-04711-5
Keywords: Positive differential, theta function, kernel function
Received by editor(s): June 22, 1997
Received by editor(s) in revised form: August 18, 1997
Published electronically: January 29, 1999
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society